Detection of a Left Atrial Thrombus Under Fondaparinux Treatment: A Case Report

Author(s): Iris Katharina Reindl, Alexander Vogt, Uwe Raaz, Michael Buerke, Karl Werdan, Axel Schlitt

Journal Name: Current Drug Safety

Volume 6 , Issue 3 , 2011

Become EABM
Become Reviewer

Abstract:

Interruption of oral anticoagulation is discussed often, particularly in the outpatient setting. We present a 66- year-old woman who developed a thrombus in the left atrial appendage under bridging therapy with fondaparinux. With this case report we would like to emphasize that off-label use of fondaparinux should not be administered to patients at high risk for systemic embolism

Keywords: Atrial fibrillation, bridging therapy, fondaparinux, left atrial thrombus

Rights & PermissionsPrintExport Cite as

Article Details

VOLUME: 6
ISSUE: 3
Year: 2011
Page: [201 - 203]
Pages: 3
DOI: 10.2174/157488611797579212
Price: $65

Article Metrics

PDF: 5